# SDR UALA2009022300625

- Difficulty date: February 21, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 45,280 hours, 16,156 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20010
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS:  O2 PSI SLOWLY BLEEDING DOWN.  NEEDS TO BE SERVICED.  SUSPECT SLOW LEAK.  APPLIED LEAK DETECTOR FLUID TO FITTINGS & LINES AT O2 BOTTLE, NO LEAKS FOUND.  SAME SEARCH ON FIRST OFFICER'S CREW O2 MASK YIELDED LEAK AT HOSE FITTING ON FRONT OF MASK.  REPLACED MASK.  OXYGEN SERVICED TO FULL AT 1770 PSI.  NO LEAKS NOTED.
